# SDR AALA202407082155

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 30,995 hours, 10,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY FLOOR PROXIMITY LIGHTS AT 24ABC AND 25ABC INOPERATIVE. FOUND BROKEN HARNESS CONNECTOR FOR EMERGENCY SEAT LIGHTS AT 24ABC AND 25ABC. INSTALLED NEW HARNESS.
